# SDR UPS97224902

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION UNDER NUT PLATE STA 510 RBL 45 WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED SEAT TRACK PER SRM 51-30-02 AND 51-30-8.
